# SDR B65A101079

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,719 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4639202011
- Condition: Unserviceable
- Location: M/R Xmsn
- Part time: 4,719 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH WORN BEYOND LIMITS.
